MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS STD NK SZ2/3; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS STD NK SZ2/3; HIP INSTRUMENTS : FEMORAL TRIALS
Catalog Number 201205100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While doing hip trial, surgeon noticed that the trial head would not fit on neck segment.Seems the metal ring around neck segment has somehow expanded and is a little too big.5 minutes delay, time to open another instrument tray.No harm to patient.Was procedure successfully completed? yes, were fragments generated? no.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d10.Corrected: h3.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # : (b)(4).Investigation summary
=
> examination of the returned instrument could not confirm the reported observation.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS STD NK SZ2/3
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8975454
Report Number1818910-2019-103554
Device Sequence Number16199839
Product Code LXH
UDI-Device Identifier10603295082200
UDI-Public10603295082200
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201205100
Device Lot NumberPG217135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2019
Initial Date Received by Manufacturer 08/16/2019
Supplement Date Received by Manufacturer09/12/2019
11/12/2019
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date10/11/2019
11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1